# SDR DL757030033

- Difficulty date: January 3, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 57,754 hours, 30,852 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 112N70092
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 6-75079-3 OPN 0206, A CRACK WAS FOUND IN THE RIGHT WING UPPER LINK WING FITTING OUTBOARD LUG.  REPAIRED PER ER/A 389433-14.  BORE OVERSIZED AND OVERSIZED BUSHING INSTALLED.
